# SDR SIMA2811

- Difficulty date: January 7, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N297AE
- Make and model: Saab 340B
- Aircraft serial: 340B297
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BR6303121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - FLT 4918 - WINDOW LIGHT 3A BALLAST MELTED LAMP HOLDER. REMOVED AND REPLACED LAMP SOCKET HOLDER IAW SAAB 340 AMM CH 33-21-05 AND SB 340-33-047.  OPS CHECK GOOD MEL RESTORED.  (M)
